# SDR ASAA2017061821123

- Difficulty date: June 18, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,737 hours, 2,588 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN ILLUMINATED FOR ENTIRE FLIGHT.  ACFT GROUNDED. COULD NOT DUPLICATE MALFUNCTION. PZTC BITE CHECK NORMAL WITH NO FAULTS. VERIFIED BOTH SRADA MOVE SMOOTHLY AND COMPLETELY IN BOTH DIRECTIONS. NO BINDING NOTED. VERIFED BOTH SRADA GO TO CRUISE MODE WITH FLAPS UP & IN AIR MODE. VERIFIED INSTALLATION & PROPER OPERATION OF FAN BYPASS CHECK VALVE. VERIFIED BOTH HEAT EXCHANGERS DROP APPROXIMATELY 100 DEGREES F DURING PACK OPERATION IAW FIM 21-51 TASK 803.
